# SDR SWAA106795

- Difficulty date: November 2, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 19,459 hours, 11,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, EMERGENCY EXIT BATTERY PACK FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
